# SDR SWAA2022022831210

- Difficulty date: February 14, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 66,044 hours, 39,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; AFT FLOOR PANEL; LOWER SIDE HAS SERVERAL AREAS OF CORROSION AROUND CUT OUTS / FABRICATED AFT FLOOR PANEL 2024 T-3 .808 PER SRM 51-30-01 REMOVED CORROSION AROUND CUT-OUTS IAW SRM 51-10-02. INSTALLED AFT FLOOR PANEL IAW AMM 25-52-10 REF SA-M 326 - A1133978
